MAUDE Adverse Event Report: AIRGAS THERAPEUTICS LLC ISPAN GAS TANK REGULATOR; REGULATOR, PRESSURE, GAS CYLINDER

AIRGAS THERAPEUTICS LLC ISPAN GAS TANK REGULATOR; REGULATOR, PRESSURE, GAS CYLINDER
Catalog Number 8065797303
Medical Device Problem Code Gas Output Problem (1266)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
A customer reported that an ophthalmic regulator was slow to dispense gas before vitrectomy surgery.The surgery was completed with the same product.There was no impact to the patient.
 
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).
 
Additional Manufacturer Narrative
A regulator was returned on this investigation.A check of the batch production record for this lot showed no unusual manufacturing issues.A non-conformance based review of the serial number was performed.A check of the complaint records showed one other complaint against lot.Therefore, there are potential contributing factor(s) identified.A review for complaints reported against this lot was performed.These complaints were determined to not be relevant to this investigation.The product under investigation is not a serviceable device.Therefore, a service record review was not performed.Two regulators were received in good condition and tested for flow.One regulator had no flow and could not be adjusted.The root cause could not be determined.Based on the information obtained, the root cause can be attributed to faulty regulators.Manufacturer will continue to monitor data for evidence of adverse trending and take further action, as appropriate.The manufacturer internal reference number is: (b)(4).
 
Additional Manufacturer Narrative
Corrected information provided in sections d.4.And h.11.The manufacturer internal reference number is: (b)(4).

Brand Name
ISPAN GAS TANK REGULATOR
Common Device Name
REGULATOR, PRESSURE, GAS CYLINDER
Manufacturer (Section D)
AIRGAS THERAPEUTICS LLC
6141 easton road
p.o. box 310
plumsteadville PA 18949
Manufacturer (Section G)
AIRGAS THERAPEUTICS LLC
6141 easton road
p.o. box 310
plumsteadville PA 18949
Manufacturer Contact
jonathan schlech
6201 south freeway
mail stop ab2-6
fort worth, TX 76134
8007579780
MDR Report Key19357656
Report Number2518435-2024-00013
Device Sequence Number6500622
Product Code CAN
UDI-Device Identifier00380657973033
UDI-Public(01)00380657973033(17)270913(11)220913(10)224210
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/27/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number8065797303
Device Lot Number224210
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/23/2024
Supplement Date Received by Manufacturer07/05/2024
08/30/2024
Initial Report FDA Received Date05/21/2024
Supplement Report FDA Received Date08/02/2024
09/28/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/13/2022
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown